# SDR UIEA2012070500298

- Difficulty date: June 18, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 56,974 hours, 8,844 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT SIDE BS 720 TENSION TIE AREA 1 EA FASTENER HOLE CRACKED AT AFT CHANNEL REF NOT TEST REPORT FOR DETAIL.  AFT CHANNEL REPAIRED IAW SRM 53-20-30-2B-1, REPAIR 1 FIG 201.
